# SDR ASAA2020062542835

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,697 hours, 14,726 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 6831
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 40,069 hours, 12,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE RUNS, FOUND THE NR 2 ENGINE IDG OIL COOLER LEAKING.  GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENG OIL/AIR COOLER IAW AMM 24-11-21 PG 401. LEAK OPS CHECKED GOOD.
